# SDR SWAA002306

- Difficulty date: November 9, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 17,502 hours, 15,345 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Part number: D1073234
- Condition: Damaged
- Location: Outflow Vavle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY AT FL 370, CABIN PRESSURIZATION FAILED.  COULD NOT REGAIN CABIN PRESS IN ALT MODE.  REMOVED AND REPLACED OUTFLOW VALVE CONNECTORS PER MM.
